# SDR FDEA202403170303

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43545
- Aircraft time: 15,930 hours, 6,869 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Leaking
- Location: L1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 340, VERT AUDIBLE SQUEAL AROUND L1 WINDOW.  PERFORMED THE EXCESSIVE PRESSURE LEAKAGE CHECK OF THE FUSELAGE, TOOK THE PRESSURIZATION UP TO 4.0 PSI AND THE CABIN PRESSURE HELD FOR 2 MINUTES WITH THE #1 AND #2 PACKS OFF. CHECKED THE L1, L2, L3, R1, R2, AND R3 WINDAOWS WITH NO LEAKS NOTED AT THIS TIME, OPS/ LEAK CHECKS GOOD IAW AMM 05-51-24-2.
